Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    2 0 0 0

Comptes Rendus Mathématique
Volume 351, n° 13-14
pages 505-506 (juillet 2013)
Doi : 10.1016/j.crma.2013.04.002
Received : 13 Mars 2013 ;  accepted : 2 April 2013
On a theorem of Kisin
Sur un théorème de Kisin

Alexander Beilinson a, 1 , Floric Tavares Ribeiro b
a Department of Mathematics, University of Chicago, Chicago, IL 60637, USA 
b Normandie Université, LMNO, CNRS UMR 6139, 14032 Caen, France 


This note provides a short proof of a theorem of Kisin on crystalline representations.

The full text of this article is available in PDF format.

Dans cette note, on donne une preuve courte dʼun théorème de Kisin sur les représentations cristallines.

The full text of this article is available in PDF format.
1  Supported in part by NSF Grant DMS-0401164.

© 2013  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline